- 02-10-2006, 12:29 PM
At about 3AM I woke up freezing, teeth chattering, shaking all over; and it was not cold in the house. Felt so cold, but my body was hot. This lasted about 6 minutes.
Has anyone experienced anything like this?
Anyone have any ideas on what can cause this?
This is positively not normal for me.
- 02-10-2006, 12:56 PM
- 02-10-2006, 01:24 PM
Ditto on the illness. Other than that, thyroidal problems can mess with your thermoregulation..but you'd likely be seeing a host of other symptoms first.
Maybe it was a ghost....OOooooeeeeEEooooooOOO !
02-10-2006, 01:26 PM
What supps if any are you currently taking?
It could be anxiety realted, was your heart rate elevated?
02-10-2006, 01:50 PM
200 mg cyp every 7 days
HGH @ 5pm and 9am total 2 i.u. stopped IGF-1L3 a week ago thinking it was reason for unusual high blood pressure 155/85 ~ pressure still up. Heart rate about 80 at rest.
For the first time, I feel 62 and I dont like it. Im always tired.
25 days of IGF-1L3 @ 40 mcg in front delts (great pump) and size.
"ghost...holy ****, Im not ready yet"
02-10-2006, 02:34 PM
Dude, you could so kick a ghost's ass.
The IGF will make you tired if you don't get enough carbs. It made me really hypo at first. It will also make you achey as it repairs worn joints and cartiledge..this can feel a lot like bad arthritis but it goes away after a week or two.
I'd pester your doctor over the other symptoms though. They don't don't sound very reassuring. Monitor that BP and heart rate as it really could indicate something serious.
02-10-2006, 07:16 PM
02-10-2006, 07:21 PM
02-11-2006, 05:21 PM
How are you doing Ageless?
My The 1 LOG: http://anabolicminds.com/forum/steroids/254164-my-one-log.html
02-12-2006, 01:32 PM
Thanks for asking.....
No more chills. Low blood sugar a possibility
Saturday I bumped test up a notch. 1 c.c. 200 CYP and 1 c.c. 250 SUS
I think every 7 days gives me highs and lows. I will probably drop the dose and shoot every 3 day.
And I am open for suggestions.
I dont want to get bigger, I just want to fight this depression and fatigue.
02-12-2006, 03:13 PM
The highs and lows might be to blame. I think your plan to increase frequency of injection might be good.
02-12-2006, 03:48 PM
02-20-2006, 01:17 PM
Similar Forum Threads
- By Guest in forum SupplementsReplies: 3Last Post: 09-27-2005, 08:43 AM
- By stryder in forum NutraplanetReplies: 6Last Post: 05-08-2005, 10:18 AM
- By credible_threat in forum General ChatReplies: 7Last Post: 03-29-2005, 02:52 PM
- By 400runner in forum SupplementsReplies: 15Last Post: 02-24-2005, 03:28 PM
- By WATERLOGGED in forum AnabolicsReplies: 3Last Post: 09-29-2004, 04:29 AM